# SDR DALA2022052003457

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 52,296 hours, 35,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 599216-14, FUSELAGE SKIN AT Y=1076 AND Y=1087, L-13R TO L-14R HAS CRACKS. SUBJECT REPAIR REQUIRES FOLLOW-ON REPETITIVE INSPECTIONS. ACCOMPLISH ER/A 599216-14, SECTION II REPETITIVE INSPECTION WITHIN EVERY 24 MONTH INTERVAL AFTER 17MAY22. ASSOCIATED ER/A 14-599216 ADDED FOR AC 9522. PLACED ON MONITOR. WIP. (LP #2240770)
